Veena, I was in a very dark place in April, I ended up in the hospital for a few days. Just try to breath, ask for help to take care of your kids, and try to do small things, like walk around the house, eat, sit (don’t lie down all day). It will take time, but it will pass. I thought in April that my life as I knew it was over. Now I know that it is just different and I have actually become a better person. I don’t freak out for small things anymore, and I am way more patient with things that used to upset me so much. As @flutters said, we are here to support you and we totally understand you, but will encourage you to continue pushing through. Another alternative for benzo withdrawal is valerian root. You can find tincture or tea, three or four times a day.
Its there on Amazon
Did withdrawal increases your dizziness?
Hang in there, Veena. You’re in my prayers.
I’ve never had to withdrawal from any drugs personally though I watched my Mum go through it, and I used to work with registered drug addicts so pretty much any form of discomfort can be possible I’d say. With MAV changing as it does anyway its sometimes hard to tell what’s coming from where. Until one can establish a good baseline, and even then to a lesser extent, dizziness levels can vary minute to minute, and the more hypersensitive your system is, the worse it feels. Sorry to know you are still suffering, my thoughts are with you. Helen
I’m on day 6 of no clonezepam. It’s not getting easier. I feel so dizzy it’s unreal.
Day 6… Big well done veena, you can do this, it will get better just one day at a time and be kind to yourself xx
I’m on day 13 and suffering with the worst vertigo. I feel like I’m ricking swaying being pushed. Standing is difficult. Even during sitting I cannot relax. My head feels full foggy and my vision is bent. This is making me want to go back in clonezepam as I’m feeling so anxious. I thought it would start to ease off by now but it’s not atall
Have you seen a doctor? Withdrawal takes a long time and it’s complicated with MAV symptoms.
My advice is either go back on the clonazepam or switch to other benzos like lorazepam, diazepam etc.
I’m just not sure
I spoke to my GP he sed it normally takes a week for withdrawal and couldn’t believe I still had symptoms. I don’t know if it’s withdrawal Or anxiety related vm
If you took just 0.25 mg daily then it is very unlikely that it is withdrawal. It is a very low dose. I take 1 mg clonazepam most days and on those days i don’t take it I still don’t feel any withdrawal symptoms. Most likely its the dizziness which has increased and you need to increase the dosage of benzo.
My issue is I started taking 1mg and it stil didn’t help my symptoms so that me that means I need to go higher: I do not want the keep becoming tolerant as I have been on them a year.
Even 0.25 you will get withdrawal as it stil effects the Gaba in your brain whatever dose you take. I’m struggking to sleep without them
None of us here are doctors and we cannot give medical advice. You need to be proactive and see your GP and possibly a therapist to deal with the anxiety.
I had similar issue coming off of Paxil, and in my case I do believe it was mostly MAV that I was struggling with, not withdrawl. It might just seem worse because you no longer have the help of the Benzo though. At least that’s what I believe for my case in hindsight.
Sleep is difficult with MAV, and I think many times I was just so low on it that of course I had anxiety and felt crazy. My sleep is still not great, but much better than it used to be.
Maybe discuss possible options for sleep medications with your GP. Sometimes I resorted to ZQuill (diphenhydramine), melatonin, and/or CBD oil which got me through some bad nights.
I’m taking cbd oil but I’m also on 30 amitriptyline which I had to increase to
Get through the sleeping thing
you can do 5-HTP supplement from amazon and that was one Scott used. It increases Gaba in your brain. I mixed it up with GABA last time.
You can also try more natural alternatives like Valerian root. But please proceed under proper medical guidance.
Do u think the vm has increased due to withdrawals or the fact that I’m not using a benzo?